MAUDE Adverse Event Report: COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE

COVIDIEN 840 VENTILATOR; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number 840
Medical Device Problem Code Device Inoperable (1663)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 05/23/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that an 840 ventilator did not pass post (power on self test).The ventilator was not on a patient at the time of the event.The service engineer replaced the gui (graphical user interface) monitor lock and the bdu (breath delivery unit) board to correct the issue.The unit passed all testing and operates within the manufacturing specifications.

Brand Name
840 VENTILATOR
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
COVIDIEN
micheal collins rd mervue
galway
MDR Report Key6635504
Report Number8020893-2017-06533
Device Sequence Number13571950
Product Code CBK
UDI-Device Identifier10884521077096
UDI-Public10884521077096
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K970460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional,o
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number840
Device Catalogue Number840
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2017
Initial Report FDA Received Date06/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1